# SDR 06FDEA03050

- Difficulty date: August 22, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N817FD
- Make and model: Airbus A310-304
- Aircraft serial: 552
- Aircraft time: 29,000 hours, 10,896 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND REPAIR LOCATED ON LT NR 2 SLAT SKIN SURFACE OF L/E BETWEEN RIB 44/45 (NEXT JACK RIB 4).  REPAIR REQUIRES EVALUATION FOR MAJOR/ MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA EXISTING REPAIR, DISCREPANCY REPORT 43000001-391 (010) REPAIR EVALUATED PER GMM 6-20-100 AND CLASSIFIED AS "MAJOR".
